On Spaces of Distributions Related to Schoenberg's Approximation Theorem.
Mathematische Zeitschrift, Tome 114 (1970), pp. 340-348
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1970__114_171322,
author = {Walter Schempp},
title = {On {Spaces} of {Distributions} {Related} to {Schoenberg's} {Approximation} {Theorem.}},
journal = {Mathematische Zeitschrift},
pages = {340--348},
year = {1970},
volume = {114},
zbl = {0187.37803},
url = {http://geodesic.mathdoc.fr/item/MZ_1970__114_171322/}
}
Walter Schempp. On Spaces of Distributions Related to Schoenberg's Approximation Theorem.. Mathematische Zeitschrift, Tome 114 (1970), pp. 340-348. http://geodesic.mathdoc.fr/item/MZ_1970__114_171322/